Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 27, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 17, 2018, 8:42 PM MDT for Cheyenne County, Nebraska. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2018, 8:42 PM MDT (02:42 UTC)
- Expired
- May 17, 2018, 9:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 168 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 8:45 PM MDT | HAIL 2 | 3 W Sidney, NE | REPORTED ON INTERSTATE 80 AT THE REST AREA WEST OF SIDNEY NEBRASKA. |
| May 17, 8:48 PM MDT | HAIL 1 | Sidney, NE | |
| May 17, 8:49 PM MDT | HAIL 1 | Sidney, NE | MOST WERE PEA TO DIME SIZE. A FEW QUARTER SIZE. |
| May 17, 8:56 PM MDT | HAIL 2.5 | 3 Nw Sidney, NE | |
| May 17, 9:18 PM MDT | HAIL 2.5 | 5 N Sidney, NE | REPORT SENT VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 4:57 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 3826 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
133
WUUS55 KCYS 180242
SVRCYS
NEC033-180330-
/O.NEW.KCYS.SV.W.0027.180518T0242Z-180518T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
842 PM MDT THU MAY 17 2018
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Central Cheyenne County in the Panhandle of Nebraska...
* Until 930 PM MDT
* At 842 PM MDT, a severe thunderstorm was located near Sidney,
moving northeast at 30 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Sidney, Dalton, Gurley, Colton, Brownson and Sidney Airport.
This includes Interstate 80 in Nebraska between mile markers 50 and
62.
This replaces the Severe Thunderstorm Warning which was previously
in effect for Cheyenne county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4106 10299 4114 10313 4143 10305 4143 10264
4141 10263 4140 10263 4139 10261 4128 10261
TIME...MOT...LOC 0242Z 215DEG 25KT 4120 10298
HAIL...1.75IN
WIND...<50MPH
$$
Hammer5 follow-up statements
657
WWUS55 KCYS 180250
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
850 PM MDT THU MAY 17 2018
NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
850 PM MDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...
At 849 PM MDT, a severe thunderstorm was located near Gurley, or 7
miles north of Sidney, moving northeast at 30 mph.
HAZARD...Tennis ball size hail.
SOURCE...Trained weather spotters. At 844 PM MDT, trained weather
spotters reported two inch diamter hail about 3 miles west
of Sidney.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Sidney, Dalton, Gurley and Colton.
This includes Interstate 80 in Nebraska between mile markers 59 and
62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4110 10292 4113 10304 4143 10302 4143 10264
4141 10263 4140 10263 4139 10261 4128 10261
TIME...MOT...LOC 0249Z 215DEG 25KT 4124 10293
HAIL...2.50IN
WIND...<50MPH
$$
Hammer636
WWUS55 KCYS 180251
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
851 PM MDT THU MAY 17 2018
NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
851 PM MDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...
At 851 PM MDT, a severe thunderstorm was located near Gurley, or 8
miles north of Sidney, moving northeast at 30 mph.
HAZARD...Tennis ball size hail.
SOURCE...Trained weather spotters. At 844 PM MDT, trained weather
spotters reported two inch diameter hail about 3 miles west
of Sidney.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Sidney, Dalton, Gurley and Colton.
This includes Interstate 80 in Nebraska between mile markers 59 and
62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4110 10292 4113 10304 4143 10302 4143 10264
4141 10263 4140 10263 4139 10261 4128 10261
TIME...MOT...LOC 0251Z 215DEG 25KT 4125 10292
HAIL...2.50IN
WIND...<50MPH
$$
Hammer142
WWUS55 KCYS 180304
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
904 PM MDT THU MAY 17 2018
NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
904 PM MDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...
At 904 PM MDT, a severe thunderstorm was located 7 miles east of
Gurley, or 14 miles northeast of Sidney, moving northeast at 30 mph.
HAZARD...Tennis ball size hail.
SOURCE...Trained weather spotters. This storm has a history of
producing hail up to the size of tennis balls to the west
and northwest of Sidney.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4118 10284 4119 10296 4143 10295 4143 10264
4141 10263 4140 10263 4139 10261 4131 10261
TIME...MOT...LOC 0304Z 216DEG 25KT 4131 10284
HAIL...2.50IN
WIND...<50MPH
$$
Hammer298
WWUS55 KCYS 180318
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
918 PM MDT THU MAY 17 2018
NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
918 PM MDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...
At 918 PM MDT, a severe thunderstorm was located 10 miles east of
Dalton, or 19 miles northeast of Sidney, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4125 10281 4126 10292 4143 10290 4143 10264
4141 10263 4140 10263 4139 10261 4135 10261
TIME...MOT...LOC 0318Z 215DEG 24KT 4138 10277
HAIL...1.00IN
WIND...<50MPH
$$
Hammer948
WWUS55 KCYS 180330
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
930 PM MDT THU MAY 17 2018
NEC033-180340-
/O.EXP.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
930 PM MDT THU MAY 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However small hail
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
LAT...LON 4125 10281 4126 10292 4143 10290 4143 10264
4141 10263 4140 10263 4139 10261 4135 10261
TIME...MOT...LOC 0330Z 215DEG 25KT 4145 10271
$$
HammerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:45 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 17, 5:45 PM MDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 545 PM MDT Thu May 17 2018 .UPDATE... Issued at 515 PM MDT Thu May 17 2018 Severe Thunderstorm Watch has been issued for western Nebraska until 1100 PM tonight. Activity is rapidly developing at this hour and will continue to strengthen and push east into Cheyenne county, Morrill, and Box Butte counties. Updates have been sent. && .SHORT TERM...(This evening through Friday) Issued at 1248 PM MDT Thu May 17 2018 Latest surface analysis was showing the dry line about 10 miles west of Cheyenne. Through the morning the dewpoints have been 50 to 55 in Cheyenne with lower 40 degree dewpoints about 10 miles. Latest radar loop was showing elevated convection trying to develop around Horse Creek, but the cap is still pretty evident over this area based on the visible satellite loop. Meanwhile, Niobrara county is showing a bit more enhancement. LAPS data is showing very limited CINH over the area, so it probably will be another 1 to 2 hours before we start to see this convection become more prevalent. CAPES are very high especially over the panhandle where capes are running 3000-4000 j/kg with marginal effective shear around 30kts. This is sufficient instability to create supercells with large hail up to baseball size along with damaging downburst winds. The tornado threat cannot be ruled out, but the bulk of shear is in the mid layers. These supercells should begin to shift east this evening and evolve into clusters which will increase the threat for damaging winds. Things should begin to settle down towards midnight. The next round of convection is expected to develop once again Friday afternoon. This convection looks to have more effective shear with values around 40kts, but the instability is not expected to be as high as today. The severe convection will also most likely not linger much beyond the early part of the evening as the cold front dives south through the area. However, we may be faced with heavy rainfall/minor flooding potential along and behind the front through Saturday morning with 1 to 2 inches of rainfall possible. This is all in response to the mid/upper level low developing over northeast Colorado which will advect plenty of moisture into areas east of the Laramie Range along with good upslope flow. .LONG TERM...(Friday night through Thursday) Issued at 1248 PM MDT Thu May 17 2018 Upper trough situated over the central high plains Saturday night will progress slowly east-northeast toward the Upper Midwest through Sunday. Showers will gradually diminish Saturday night and Sunday morning along and east of I-25. Scattered showers/isolated tstorms will redevelop along and west of the Laramie Range Sunday afternoon with the passage of a weak disturbance in the SW flow aloft. High temperatures Sunday will be 10 degrees warmer compared to Saturday. For the Monday through Wednesday period, weak diffluent south- southwest flow aloft prevails as a upper low meanders over the Great Basin. Weak disturbances will periodically track across the CWA, producing isolated to scattered convection each day. Above normal temperatures are expected with highs in the 70s lower elevations. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 540 PM MDT Thu May 17 2018 Latest radar loop was showing the convection continuing to erupt across the Nebraska panhandle. Would expect this convection to continue to slowly push east through the Nebraska Panhandle TAF sites this evening. Meanwhile, we would expect some outflow to push through the CYS TAF site this evening which will allow for low level moisture and perhaps some lower ceilings and fog to push back into the CYS TAF site late tonight. May also see some patchy fog late tonight in the Nebraska TAF sites towards daybreak. Frontal boundary is expected to surge through the area tomorrow afternoon which will once again trigger more showers and thunderstorms. && .FIRE WEATHER... Issued at 150 PM MDT Thu May 17 2018 No major fire weather concerns during the next few days, due to greenup and persist chances of showers and thunderstorms through the period. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...TJT SHORT TERM...REC LONG TERM...REC AVIATION...REC FIRE WEATHER...REC
Hazardous weather outlook, May 17, 5:12 PM MDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 512 PM MDT Thu May 17 2018 WYZ101>119-182315- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 512 PM MDT Thu May 17 2018 This hazardous weather outlook is for southeast Wyoming. .DAY ONE...TONIGHT Widely scattered thunderstorms are expected through this evening, mainly east of Interstate 25. A few thunderstorms may become strong with hail and strong gusty winds. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Widespread showers and isolated non-severe thunderstorms are forecast Friday night and Saturday. Colder air on the backside of a low pressure system over eastern Colorado will drive snow levels down to around 9000 feet. Several inches of wet snow are possible over the higher elevations of the Snowy Range, with lesser accumulations for the Sierra Madre and north Laramie ranges. Widely scattered mainly afternoon and evening thunderstorms will be possible Sunday through Wednesday. Severe weather is not expected. .Spotter information statement... Spotter activation will not be required at this time. NEZ002-003-019>021-054-055-095-096-182315- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux- 512 PM MDT Thu May 17 2018 This hazardous weather outlook is for the western Nebraska Panhandle. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A Severe Thunderstorms Watch is in effect until 11 PM tonight. A line of thunderstorms will develop near the Wyoming border over the next hour or so and then move eastward through late this evening. The primary threats will be large hail and damaging wind gusts up to 70 mph, as well as locally heavy rainfall and frequent cloud to ground lightning. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A cold front will move through the area Friday afternoon, with scattered thunderstorms expected. Some of the storms will be strong to severe with hail to ping pong ball size, wind gusts to 60 mph, and locally heavy rain. The greatest threat will be east and south of a line from Cheyenne to Torrington to Alliance. Widespread showers and isolated non-severe thunderstorms are forecast Friday night and Saturday. Widely scattered mainly afternoon and evening thunderstorms will be possible Sunday through Wednesday. Severe weather is not expected. .Spotter information statement... Spotters are urged to report severe weather to the National Weather Service.
In the hours before
Local storm report, May 17, 7:04 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST 2 S SIDNEY 41.10N 102.97W
05/17/2018 M66.00 MPH CHEYENNE NE ASOS
&&
TTRUDELLocal storm report, May 17, 7:26 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 15 NNE CRAWFORD 42.89N 103.30W
05/17/2018 E1.00 INCH DAWES NE TRAINED SPOTTER
&&
TTRUDELLocal storm report, May 17, 7:33 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
733 PM MDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST 5 SE ALLIANCE 42.05N 102.81W
05/17/2018 M56 MPH BOX BUTTE NE ASOS
&&
TTRUDELLocal storm report, May 17, 7:39 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL CHADRON 42.83N 103.00W
05/17/2018 E1.00 INCH DAWES NE LAW ENFORCEMENT
&&
TTRUDELLocal storm report, May 17, 7:43 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND DMG ALLIANCE 42.10N 102.87W
05/17/2018 BOX BUTTE NE LAW ENFORCEMENT
POWER OUTAGES AND UPROOTED TREES REPORTED IN ALLIANCE.
PEAK GUST AT ALLIANCE AIRPORT WAS 56 MPH.
&&
TTRUDELSpecial weather statement, May 17, 7:52 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
752 PM MDT THU MAY 17 2018
NEZ055-180215-
Cheyenne NE-
752 PM MDT THU MAY 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 815 PM MDT...
At 751 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sidney Airport, or over Sidney, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sidney, Lodgepole, Colton, Sunol, Sidney Airport and Lorenzo.
This includes Interstate 80 in Nebraska between mile markers 55 and
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.
&&
A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4100 10263 4101 10312 4132 10294 4132 10261
4105 10261
TIME...MOT...LOC 0151Z 211DEG 25KT 4110 10296
HammerThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:14 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 61 min |
| May 17, 6:23 PM MDT | Special Weather Statement | CYS | Dawes | 67 min |
| May 17, 6:36 PM MDT | Special Weather Statement | CYS | Box Butte | 54 min |
| May 17, 6:41 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 51 min |
| May 17, 6:42 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 48 min |
| May 17, 7:15 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 37 min |
| May 17, 7:25 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 24 min |
| May 17, 7:52 PM MDT | Special Weather Statement | CYS | Cheyenne | 23 min |
| May 17, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 42 min |
| May 17, 9:05 PM MDT | Special Weather Statement | CYS | Cheyenne | 55 min |
| May 17, 9:26 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 64 min |
| May 17, 9:40 PM MDT | Special Weather Statement | CYS | Morrill | 65 min |
| May 17, 9:52 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 40 min |
| May 17, 10:08 PM MDT | Areal Flood Advisory | CYS | Cheyenne, Kimball | 10 hr |
| May 17, 10:28 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 62 min |
| May 17, 11:09 PM MDT | Special Weather Statement | CYS | Banner | 51 min |
| May 17, 11:22 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 53 min |
| May 17, 11:29 PM MDT | Special Weather Statement | CYS | Cheyenne | 61 min |
| May 18, 12:23 AM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 52 min |
| May 18, 3:50 AM MDT | Flood Watch | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 38 hr |
| May 18, 5:48 PM MDT | Special Weather Statement | CYS | Sioux | 57 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.